In early '06 I was diagnosed with degenerative disk disease, and spinal arthritis, and scholiosis.... of course this did not come without some major added stress as the doctors looking at my MRIs said I may have Leukemia (due to a "minor" reduction of marrow in my spine). After 5 up and down months, several conflicting blood tests, CAT scans, and finally a bone scan and extensive blood work they said "everything looks normal and we don't need you to see a Hematologist like we told you 90 minutes ago"....:confused:.
Due to the added stress caused by all of the "unknown".... (and of course having physician assistants leaving me voice-mails on late Friday afternoons saying "you need to call the doctor because your blood-work came back "abnormal"...only to find out my cholesterol was high:mad: ).... I was placed on Protonix (acid reflux), Xanax, Alprazolam, and finally Zoloft (trying to get off that crap can give you a real nasty headache!... for quite some time!). For all out there... please note that STRESS can cause many, many problems including raising your white blood counts... weird I know, but thats what they told me. Don't let your mind run away with your health and definitely stay away from researching your symptoms on the internet..BIG MISTAKE!!!
Now the fun begins.... Last summer I came in at 6'-2", now I measure in at only 6'-0". This causes problems in itself (not to mention I need a chair to reach the very top shelf in the kitchen). I am beginning to have lower rib pains (front and back depending on the pressure I put on them.... if I stretch out it goes away), stomach pains, head-aches, slight shortness of breath when I talk a lot, etc.......
The doctors can't seem to agree that everything I am experiencing may be caused by the reduction in the disks in my spine.... every other test, x-ray, yada-yada-yada, can't seem to define the root cause.
so.... now what?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?